# SDR DALA2017073105926

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 41,277 hours, 34,238 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND FLIGHT DECK EMERGENCY FLOOD LIGHT INOPERATIVE. FOUND CONNECTOR OF EMERGENCY LIGHTS BATTERY PACK B5-123 LOOSE.   RESECURED.
